# SDR 20000614AP002

- Difficulty date: March 13, 2000
- Submitted: May 25, 2000
- Operation: Air carrier
- Aircraft: N203AV
- Make and model: Boeing 727259
- Aircraft serial: 22474
- Engine: Pwa JT8D15
- System (JASC): 7933 · Engine Oil Temperature
- Part: Bulb
- Part number: 56B17C
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

ON FAE, FLIGHT 294, KBHA-KMIA - AT 0200Z DURING CLIMB, NR 1 ENGINE WAS SHUTDOWN DUE TO HIGH OIL TEMPERATURE.  ON GROUND MAINTENANCE REMOVED AND REPLACED NR 1 OIL TEMP BULB IAW MM 79-34-00.  ENGINE WAS TESTED IAW MM 71-00 WITH NO FAULTS FOUND.  AIRCRAFT WAS RELEASED INTO SERVICE.  (M)
